Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorBleak, Collin
dc.contributor.authorMatucci, Francesco
dc.contributor.authorNeunhöffer, Max
dc.date.accessioned2016-05-06T16:30:03Z
dc.date.available2016-05-06T16:30:03Z
dc.date.issued2016-10
dc.identifier.citationBleak , C , Matucci , F & Neunhöffer , M 2016 , ' Embeddings into Thompson's group V and coCF groups ' , Journal of the London Mathematical Society , vol. 94 , no. 2 , pp. 583-597 . https://doi.org/10.1112/jlms/jdw044en
dc.identifier.issn0024-6107
dc.identifier.otherPURE: 231626813
dc.identifier.otherPURE UUID: b0af84a7-a005-4393-b061-4d8d72b0b5dd
dc.identifier.otherArXiv: http://arxiv.org/abs/1312.1855v1
dc.identifier.otherWOS: 000386947900014
dc.identifier.otherScopus: 84992736578
dc.identifier.otherORCID: /0000-0001-5790-1940/work/73701279
dc.identifier.urihttp://hdl.handle.net/10023/8747
dc.description.abstractIt is shown in Lehnert and Schweitzer (‘The co-word problem for the Higman–Thompson group is context-free’, Bull. London Math. Soc. 39 (2007) 235–241) that R. Thompson's group V is a cocontext-context-free (coCF) group, thus implying that all of its finitely generated subgroups are also coCF groups. Also, Lehnert shows in his thesis that V embeds inside the coCF group QAut(T2,c), which is a group of particular bijections on the vertices of an infinite binary 2-edge-coloured tree, and he conjectures that QAut(T2,c) is a universal coCF group. We show that QAut(T2,c) embeds into V, and thus obtain a new form for Lehnert's conjecture. Following up on these ideas, we begin work to build a representation theory into R. Thompson's group V. In particular, we classify precisely which Baumslag–Solitar groups embed into V.
dc.format.extent15
dc.language.isoeng
dc.relation.ispartofJournal of the London Mathematical Societyen
dc.rights© 2016 London Mathematical Society. This work is made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at http://jlms.oxfordjournals.org/ https://dx.doi.org/10.1112/jlms/jdw044en
dc.subjectQA Mathematicsen
dc.subjectT-NDASen
dc.subjectBDCen
dc.subject.lccQAen
dc.titleEmbeddings into Thompson's group V and coCF groupsen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.contributor.institutionUniversity of St Andrews.Centre for Interdisciplinary Research in Computational Algebraen
dc.identifier.doihttps://doi.org/10.1112/jlms/jdw044
dc.description.statusPeer revieweden
dc.identifier.urlhttp://arxiv.org/abs/1312.1855en


This item appears in the following Collection(s)

Show simple item record